MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a damaged electrode was noted.Following insertion of the catheter into the sheath, an abnormality was noted at the head end of the catheter on the three-dimensional view.Upon withdrawal of the catheter, a damaged electrode was observed, similar to a detachment.The catheter was replaced and the procedure was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One 15mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.One image was also submitted to product performance engineering for evaluation.Visual inspection revealed that shaft material was found detached from the distal tip electrode, consistent with the reported fracture issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured conductor wire remains unknown.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17876513
Report Number3008452825-2023-00444
Device Sequence Number7381622
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public(01)05415067025975(10)8904878(17)260131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberD-AVSE-DF10-F15
Device Catalogue NumberD-AVSE-DF10-F15
Device Lot Number8904878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer01/04/2024
07/09/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date01/04/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown